# SDR ASAA2023020841879

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 2,329 hours, 684 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 632160664
- Part serial: 2462
- Condition: Faulty
- Location: #1 Engine
- Part time: 2,103 hours, 611 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF WITH POWER SET, ANTI-ICE MASTER CAUTION ILLUMINATED. AFTER A FEW SECONDS THE LIGHT EXTINGUISHED. APPEARED TO BE AN ENGINE ANTI-ICE MASTER CAUTION. GROUNDED - YES. DUE TO HISTORY ON THE #1 ENGINE ANTI-ICE, REMOVED AND REPLACED THE #1 ENGINE ANTI-ICE VALVE. REF B737-9 AMM 30-21-11.
